# SDR ASAA2022122441259

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,751 hours, 16,684 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 902020
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DET INOP LIGHT ILLUMINATED. GROUNDED - YES. R/R APU OVERHEAT DETECTOR REF B737-800 AMM 26-15-01.
